diabetes-icon

Diabetes and Thyroid

GHb/HbA1c - 7.00 T3 - 0.8 ng/ml T4 - 6.15 ng/DL TSH - 4.09 ulU/ml On medication Glyree 1 mg OD since 3 years Eltroxine 50 mg OD since 5 years Patient experience irritation and burning sensation in both hands and legs, and extreme weakness in legs. Sometimes fall during normal walking. Calcium - 8.40 mg/dl
views-icons 55 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Geetendra Singh Dhanawat
Diabetologist 15 yrs exp Bhopal

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Your diabetes is well controlled and TSH is also in normal range. So no need to change medicines. But you have to add Nerveup-OD once daily, CCM calcium once daily & check you vitamin D and B12 levels.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there.  I can understand your concern.  The burning sensation is most likely due to something called a diabetic neuropathy. Have lots of greens. Tab. Neurobion forte once a day after food for a month.  Tab. Health ok once a day after food for 15 days should give you relief. Consult a general physician in person for further evaluation and management. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO